ITP OpenIR

Browse/Search Results:  1-10 of 172 Help

Selected(0)Clear Items/Page:    Sort:
A new property of the electromagnetic/Yang-Mills-conformal gravity system in spherical symmetry 期刊论文
NUCLEAR PHYSICS B, 2019, 卷号: 940, 页码: 321-331
Authors:  Zhang, HS
Favorite  |  View/Download:2/0  |  Submit date:2019/07/19
AFFINE GAUGE-THEORY  FIELD  THEOREM  ENERGY  
Black hole solution of Gauss-Bonnet-massive gravity coupled to nonlinear Maxwell and Yang-Mills fields in higher dimensions 期刊论文
MODERN PHYSICS LETTERS A, 2019, 卷号: 34, 期号: 16, 页码: 1950121
Authors:  Li, J;  Meng, K
Favorite  |  View/Download:1/0  |  Submit date:2019/07/19
String Amplitudes from Field-Theory Amplitudes and Vice Versa 期刊论文
PHYSICAL REVIEW LETTERS, 2019, 卷号: 122, 期号: 21, 页码: UNSP 211603
Authors:  He, S;  Teng, F;  Zhang, Y
Favorite  |  View/Download:0/0  |  Submit date:2019/07/19
Remarks on the Novikov-Shifman-Vainshtein-Zakahrov beta functions in two-dimensional N = (0,2) supersymmetric models 期刊论文
PHYSICAL REVIEW D, 2019, 卷号: 99, 期号: 6, 页码: 65007
Authors:  Chen, J;  Shifman, M
Favorite  |  View/Download:1/0  |  Submit date:2019/07/19
GAUGE-THEORIES  
Discussion of thermodynamic features within the PNJL model 期刊论文
CHINESE PHYSICS C, 2018, 卷号: 42, 期号: 12, 页码: 123105
Authors:  Zhang, JL;  Li, CM;  Zong, HS
Favorite  |  View/Download:2/0  |  Submit date:2018/12/27
CHIRAL PHASE-TRANSITION  QUARK  QCD  SUSCEPTIBILITIES  EQUATION  
Scattering forms, worldsheet forms and amplitudes from subspaces 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2018, 期号: 8, 页码: 40
Authors:  He, S;  Yan, GW;  Zhang, C;  Zhang, Y
Favorite  |  View/Download:2/0  |  Submit date:2018/12/27
Gauge invariance induced relations and the equivalence between distinct approaches to NLSM amplitudes 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2018, 期号: 7, 页码: 177
Authors:  Du, YJ;  Zhang, Y
Favorite  |  View/Download:1/0  |  Submit date:2018/12/27
YANG-MILLS AMPLITUDES  RECURSION-RELATIONS  TREE AMPLITUDES  
Variational study of U(1) and SU(2) lattice gauge theories with Gaussian states in 1+1 dimensions 期刊论文
PHYSICAL REVIEW D, 2018, 卷号: 98, 期号: 3, 页码: 34505
Authors:  Sala, P;  Shi, T;  Kuhn, S;  Banuls, MC;  Demler, E;  Cirac, JI
Favorite  |  View/Download:3/0  |  Submit date:2018/12/27
MASSIVE SCHWINGER MODEL  ENTANGLED PAIR STATES  STRONG-COUPLING CALCULATIONS  MATRIX PRODUCT STATES  YANG-MILLS THEORY  HAMILTONIAN-FORMULATION  SPIN SYSTEMS  T-EXPANSION  REPRESENTATION  CONFINEMENT  
New BCJ representations for one-loop amplitudes in gauge theories and gravity 期刊论文
NUCLEAR PHYSICS B, 2018, 卷号: 930, 页码: 328-383
Authors:  He, S;  Schlotterer, O;  Zhang, Y
Favorite  |  View/Download:9/0  |  Submit date:2018/12/27
NONRENORMALIZATION THEOREMS  YANG-MILLS  LIMITS  TREE  
The Sudakov form factor at four loops in maximal super Yang-Mills theory 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2018, 期号: 1, 页码: 153
Authors:  Boels, RH;  Huber, T;  Yang, G
Favorite  |  View/Download:5/0  |  Submit date:2018/12/27
MELLIN-BARNES INTEGRALS  MULTILOOP NUMERICAL-CALCULATIONS  SECTOR DECOMPOSITION  MASTER INTEGRALS  FEYNMAN DIAGRAMS  ANALYTIC CONTINUATION  ASYMPTOTIC-BEHAVIOR  GAUGE-THEORY  ALGORITHM  KINEMATICS